Probabilistic multifractals and negative dimensions

Katepalli Sreenivasan, Ashvin B. Chhabra

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationNew perspectives in turbulence
EditorsL. Sirovich
PublisherSpringer-Verlag
Pages271-288
StatePublished - 1991

Cite this

Sreenivasan, K., & Chhabra, A. B. (1991). Probabilistic multifractals and negative dimensions. In L. Sirovich (Ed.), New perspectives in turbulence (pp. 271-288). Springer-Verlag.